# SDR R61A2019083170888

- Difficulty date: August 17, 2019
- Submitted: August 31, 2019
- Operation: Air carrier
- Aircraft: N863RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000100
- Aircraft time: 39,398 hours, 23,388 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062783604
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZ STAB RIB 11A FOUND CRACKED. REMOVED AND REPLACED RIB 11 A IAW SRM 51-41-01 & 51-41-02.
